# SDR R61A2024070800300

- Difficulty date: June 19, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000098
- Aircraft time: 45,865 hours, 28,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424003
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH LWR WING SKIN PANEL AT LE RIB 32 FOUND TO BE CRACKED. RH LOWER WING SKIN PANEL L/E RIB 32, CRACK HAS BEEN REPAIRED IAW ETD2024-170-017208 HFEC INSPECTION C/OUT AT REMOVED HOLE WITH NO FAULTS FOUND.
